Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2012, Article ID 104269, 6 pages
Research Article

Numerical Characterization of DNA Sequence Based on Dinucleotides

1School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, China
2Department of Mathematics, West Virginia University, Morgantown, WV 26506, USA
3School of IOT Engineering, Jiangnan University, Wuxi 214122, China

Received 4 November 2011; Accepted 26 December 2011

Academic Editors: S. Cacchione and A. Pask

Copyright © 2012 Xingqin Qi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingqin Qi, Edgar Fuller, Qin Wu, and Cun-Quan Zhang, “Numerical Characterization of DNA Sequence Based on Dinucleotides,” The Scientific World Journal, vol. 2012, Article ID 104269, 6 pages, 2012.